Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Rabinovich, Vladimir Samuilovich

Statistics Math-Net.Ru
Total publications: 45
Scientific articles: 45

Number of views:
This page:2650
Abstract pages:6952
Full texts:2477
References:643
E-mail:

http://www.mathnet.ru/eng/person8832
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/192342

Publications in Math-Net.Ru
2021
1. V. S. Rabinovich, “Dirac operators with singular potentials supported on unbounded surfaces in $\mathbb{R}^{3}$”, Funktsional. Anal. i Prilozhen., 55:3 (2021),  85–90  mathnet
2020
2. V. S. Rabinovich, “Essential spectrum of one-dimensional Dirac operators with delta-interactions”, Funktsional. Anal. i Prilozhen., 54:2 (2020),  90–94  mathnet  mathscinet
2018
3. V. S. Rabinovich, “Essential Spectrum of Schrödinger Operators on Periodic Graphs”, Funktsional. Anal. i Prilozhen., 52:1 (2018),  80–84  mathnet  mathscinet  elib; Funct. Anal. Appl., 52:1 (2018), 66–69  isi  scopus
4. V. D. Kryakvin, V. S. Rabinovich, “Pseudodifferential Operators on Besov Spaces of Variable Smoothness”, Mat. Zametki, 104:4 (2018),  571–587  mathnet  mathscinet  elib; Math. Notes, 104:4 (2018), 545–558  isi  scopus
2017
5. V. S. Rabinovich, “Essential Spectrum of Schrödinger Operators with $\delta$-Interactions on Unbounded Hypersurfaces”, Mat. Zametki, 102:5 (2017),  761–774  mathnet  mathscinet  elib; Math. Notes, 102:5 (2017), 698–709  isi  scopus
2014
6. V. S. Rabinovich, “Acoustic Diffraction Problems on Periodic Graphs”, Funktsional. Anal. i Prilozhen., 48:4 (2014),  77–83  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 48:4 (2014), 298–303  isi  scopus
2012
7. V. S. Rabinovich, S. G. Samko, “Singular Integral Operators on Weighted Variable Exponent Lebesgue Spaces on Composed Carleson Curves”, Funktsional. Anal. i Prilozhen., 46:1 (2012),  87–92  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 46:1 (2012), 73–76  isi  elib  scopus
8. Gennadiy Burlak, Vladimir Rabinovich, “Time-Frequency Integrals and the Stationary Phase Method in Problems of Waves Propagation from Moving Sources”, SIGMA, 8 (2012), 096, 21 pp.  mathnet  mathscinet  isi  scopus
2009
9. V. S. Rabinovich, S. Roch, “Exponential estimates for eigenfunctions of matrix elliptic differential operators and limit operators”, Dokl. Akad. Nauk, 424:3 (2009),  318–321  mathnet  mathscinet; Dokl. Math., 79:1 (2009), 66–69  isi  scopus
10. V. S. Rabinovich, S. Roch, “Essential Spectrum of Difference Operators on Periodic Metric Spaces”, Funktsional. Anal. i Prilozhen., 43:2 (2009),  83–87  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 43:2 (2009), 151–154  isi  scopus
2006
11. V. S. Rabinovich, S. Roch, “Fredholmness of Pseudodifference Operators in Weighted Spaces”, Funktsional. Anal. i Prilozhen., 40:1 (2006),  83–86  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 40:1 (2006), 70–72  isi  scopus
2001
12. V. S. Rabinovich, “Stability of the Inverse Operators of Boundary Value Problems in Smooth Expanding Domains”, Funktsional. Anal. i Prilozhen., 35:4 (2001),  85–87  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 35:4 (2001), 309–311  isi  scopus
1996
13. V. S. Rabinovich, “Algebras of Singular Integral Operators on Composed Contours with Whirl Points”, Funktsional. Anal. i Prilozhen., 30:3 (1996),  85–87  mathnet  mathscinet  zmath; Funct. Anal. Appl., 30:3 (1996), 213–215  isi
14. V. S. Rabinovich, “Algebras of singular integral operators on compound contours with nodes that are logarithmic whirl points”, Izv. RAN. Ser. Mat., 60:6 (1996),  169–200  mathnet  mathscinet  zmath; Izv. Math., 60:6 (1996), 1261–1292  isi  scopus
1995
15. V. S. Rabinovich, “Singular integral operators on complicated contours and pseudodifferential operators”, Mat. Zametki, 58:1 (1995),  67–85  mathnet  mathscinet  zmath; Math. Notes, 58:1 (1995), 722–734  isi
1993
16. V. S. Rabinovich, “A criterion for the local invertibility of Mellin pseudodifferential operators with operator symbols, and some of its applications”, Dokl. Akad. Nauk, 333:2 (1993),  147–150  mathnet  mathscinet  zmath; Dokl. Math., 48:3 (1994), 465–469
1992
17. V. S. Rabinovich, “The Fredholm property of general boundary value problems on noncompact manifolds, and limit operators”, Dokl. Akad. Nauk, 325:2 (1992),  237–241  mathnet  mathscinet  zmath; Dokl. Math., 46:1 (1993), 53–58
18. V. S. Rabinovich, “Discrete operator convolutions and some of their applications”, Mat. Zametki, 51:5 (1992),  90–101  mathnet  mathscinet  zmath; Math. Notes, 51:5 (1992), 484–492  isi
1991
19. V. S. Rabinovich, “Singular integral operators on a composite contour with an oscillating tangent, and pseudodifferential Mellin operators”, Dokl. Akad. Nauk SSSR, 321:4 (1991),  692–696  mathnet  mathscinet  zmath; Dokl. Math., 44:3 (1992), 791–796
20. V. S. Rabinovich, “Spectral properties of a class of difference operators”, Dokl. Akad. Nauk SSSR, 320:1 (1991),  45–48  mathnet  mathscinet  zmath; Dokl. Math., 44:2 (1992), 402–406
1990
21. V. S. Rabinovich, “On the solvability of problems of acoustics of open waveguides”, Differ. Uravn., 26:12 (1990),  2178–2180  mathnet  mathscinet
1989
22. V. I. Il'ichev, V. S. Rabinovich, E. A. Rivelis, Yu. V. Khokha, “The far field of narrow-band sound source that moves in a waveguide”, Dokl. Akad. Nauk SSSR, 304:5 (1989),  1123–1127  mathnet  mathscinet; Dokl. Math., 34:2 (1989), 145–147
1988
23. V. S. Rabinovich, “The Fredholm property of pseudodifferential operators on $\mathbf{R}^n$ in the scale of spaces $L_{2,p}$”, Sibirsk. Mat. Zh., 29:4 (1988),  149–161  mathnet  mathscinet  zmath; Siberian Math. J., 29:4 (1988), 635–646  isi
1987
24. R. G. Babadzhanyan, V. S. Rabinovich, “Systems of integral-difference equations in a half-space”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 1,  63–66  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:1 (1987), 84–88
1986
25. B. V. Lange, V. S. Rabinovich, “Pseudodifferential operators on $\mathbf R^n$ and limit operators”, Mat. Sb. (N.S.), 129(171):2 (1986),  175–185  mathnet  mathscinet  zmath; Math. USSR-Sb., 57:1 (1987), 183–194
1985
26. B. V. Lange, V. S. Rabinovich, “Criterion for Noethericity of pseudodifferential operators on $\mathbf{R}^n$ with symbols of class $C^\infty_b(\mathbf{R}^n\times\mathbf{R}^n)$”, Dokl. Akad. Nauk SSSR, 285:6 (1985),  1317–1320  mathnet  mathscinet  zmath
27. B. V. Lange, V. S. Rabinovich, “Noethericity of multidimensional operators of convolution type with measurable bounded coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 6,  22–30  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:6 (1985), 26–35
28. B. V. Lange, V. S. Rabinovich, “Noether property for multidimensional discrete Convolution operators”, Mat. Zametki, 37:3 (1985),  407–421  mathnet  mathscinet  zmath; Math. Notes, 73:3 (1985), 228–237
1983
29. V. S. Rabinovich, “The Cauchy problem for parabolic differential-difference operators with variable coefficients”, Differ. Uravn., 19:6 (1983),  1032–1039  mathnet  mathscinet
1982
30. V. S. Rabinovich, “On the algebra generated by pseudodifferential operators on $\mathbf{R}^n$. Operators of multiplication by almost-periodic functions, and shift operators”, Dokl. Akad. Nauk SSSR, 263:5 (1982),  1066–1070  mathnet  mathscinet  zmath
1980
31. V. S. Rabinovich, “Differential-difference equations in a half space”, Differ. Uravn., 16:11 (1980),  2030–2038  mathnet  mathscinet
32. V. S. Rabinovich, “Noetherian character of pseudodifferential operators with symbols of class $S^m_{\rho,\delta}$ $(0\leqslant\delta=\rho<1)$”, Mat. Zametki, 27:3 (1980),  457–467  mathnet  mathscinet  zmath; Math. Notes, 27:3 (1980), 226–231  isi
1979
33. S. Z. Levendorskii, V. S. Rabinovich, “Exponential decrease at infinity of the solutions of multidimensional equations of convolution type in cones”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 3,  38–44  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 23:3 (1979), 25–29
1978
34. V. S. Rabinovich, “On the solvability of differential-difference equations on $\mathbf{R}^n$ and in a half-space”, Dokl. Akad. Nauk SSSR, 243:5 (1978),  1134–1137  mathnet  mathscinet  zmath
35. Ya. A. Lutsky, V. S. Rabinovich, “Pseudodifferential operators in spaces of distributions with exponential behavior at infinity”, Funktsional. Anal. i Prilozhen., 12:1 (1978),  79  mathnet  mathscinet  zmath; Funct. Anal. Appl., 12:1 (1978), 62
1977
36. V. S. Rabinovich, “Boundary value problems for a class of differential operators in domains with conical points”, Differ. Uravn., 13:9 (1977),  1727–1729  mathnet  mathscinet  zmath
1974
37. V. S. Rabinovich, “Many-dimensional operators of convolution type in spaces of weight-integrable functions”, Mat. Zametki, 16:2 (1974),  267–276  mathnet  mathscinet  zmath; Math. Notes, 16:2 (1974), 747–752
1973
38. V. S. Rabinovich, “A priori estimates and the Fredholm property for a class of pseudodifferential operators”, Mat. Sb. (N.S.), 92(134):2(10) (1973),  195–208  mathnet  mathscinet  zmath; Math. USSR-Sb., 21:2 (1973), 191–206
1972
39. M. N. Kostyukovich, V. S. Rabinovich, “Discrete analogues of boundary value problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1972, 11,  32–38  mathnet  mathscinet  zmath
40. V. S. Rabinovich, “The Cauchy problem for parabolic pseudodifferential equations with nonstabilizing symbol”, Izv. Vyssh. Uchebn. Zaved. Mat., 1972, 7,  85–94  mathnet  mathscinet  zmath
41. V. S. Rabinovich, “Pseudodifferential operators on a class of noncompact manifolds”, Mat. Sb. (N.S.), 89(131):1(9) (1972),  46–60  mathnet  mathscinet  zmath; Math. USSR-Sb., 18:1 (1972), 45–59
1971
42. V. S. Rabinovich, “Quasi-elliptic pseudodifferential operators and the Cauchy problem for parabolic equations”, Dokl. Akad. Nauk SSSR, 201:5 (1971),  1055–1058  mathnet  mathscinet  zmath
43. V. S. Rabinovich, “Pseudodifferential equations in unbounded regions”, Dokl. Akad. Nauk SSSR, 197:2 (1971),  284–287  mathnet  mathscinet  zmath
1969
44. V. S. Rabinovich, “A multidimensional equation of convolution type whose symbol has singularities of the form of a complex power function of a linearly homogeneous cone”, Izv. Vyssh. Uchebn. Zaved. Mat., 1969, 8,  64–74  mathnet  mathscinet  zmath
45. V. S. Rabinovich, “Pseudodifferential equations in unbounded regions with conical structure at infinity”, Mat. Sb. (N.S.), 80(122):1(9) (1969),  77–96  mathnet  mathscinet  zmath; Math. USSR-Sb., 9:1 (1969), 73–92
1968
46. V. S. Rabinovich, “Certain estimates for translation-invariant operators in $L_p$-spaces with weight”, Izv. Vyssh. Uchebn. Zaved. Mat., 1968, 10,  72–80  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021